Wednesday, March 31, 2010

A quiet day...


I had a very hefty reaction to my medication this morning. I felt extremely angry for a while and was worried about myself and what I would do with it and what it would do with me. I decided to go back to bed and sleep until it was over and that is the best decision I could have made. When I finally got up, my feelings were closer to normal, although I feel fragile, but at least I don't feel the large amount of anger anymore. I do feel weepy eyed and emotional and anything at all can start me of crying. I suppose I'm going through the whole spectrum of emotions.

Because I went back to bed early, and didn't wake up until after the fact, I missed my appointment at the SPC. I called over there and talked to my contact person to explain to her what had happened, but she told me that I was out of circulation now and that if I wanted a place in the creative classes, I would have to start the application process all over again. She had informed my SPN and sent back the official application this morning before she had talked to me. This hit me a bit hard, but I guess it is my own fault. It made me cry and I felt stupid. It made me feel sad more than anything for things not working out. For fear of failure, I will not start the application process again.

The Exfactor was here and in a weak moment I told him that I missed him, because I really do. I miss the camaraderie and the conversations and the intimacy. He told me that lately he had noticed that, but he thought it was because I was generally a lonely person. That makes me cry too, although I did not cry in front of him. I was as cool as a cucumber. I don't want to come across as a desperate woman who is needy. I guess in the back of my head I always think he will come back when he's done with whatever he needs to do now. It makes me cry now, because I want to keep my illusions intact.

I guess because of the medications I took, I lived under illusions for a long time. I mean I didn't face up to a lot of things. They were all buried in the fog of the side effects of the pills. Now that I don't take those pills anymore, or take less of them, a lot of things come to the surface. Realities and feelings, and not all of it is pretty. Some of it is downright painful and ugly, but I guess if you've loved someone for a long time, it is hard to stop loving them and that's what I'm faced with. I'm not interested in other men, because I'm only interested in one man.

Look and see what confessions people make on their personal blog. As if it is a secret diary. It feels good to "talk" about it, though. It feels good to air my heart. This way I don't have to walk around with it all by myself. You never know what people walk around with, what sort of feelings and wishes they have, what they long for. Life sometimes really is like a country & western song. "He done me wrong and broke my heart, but I kept on lovin' him."

Ciao,
Nora

5 comments:

Frances said...

Is there any chance you could take this new medication before you go to bed, so that your instant response to it happens when you are asleep? That way it would have settled in when you wake up. It sounds as if you are reacting extremely quickly to is, which is strange. Normally it should take a while to kick in. Is it a high dose?
Sorry to hear about the classes. I did wonder why you had left it so long after you originally told us about it, I supposed you were waiting to hear from them, didn't realise they were waiting to hear from you.
Don't despair. The Exfactor is right. You are isolated. That makes him even more significant to you. Hope all goes well with seeing Von and hope you sort out the creative things again. Don't lose heart, just make sure you follow up next time, apply immediately and don't lose the chance.
Keep well dear one
xxxx

Twain12 said...

" Life sometimes really is like a country & western song."
this made me smile, although your blog is sad ,but sad is what our life is at times, we can't prevent it. Anyway i was going to post a blog about how i though my life is turning into a bad country song.
I just hope things will get better for you and all of us.I have a hard time too dealing with my emotions so i can understand what you are going through. We put these brave masks on for the world . Maybe we need to let it all hang out once in a while and stop pretending everything is peachy when it is not, maybe then we also learn to feel real joy again...that is what i tell myself anyway.
Big Hugs ♥

Twain12 said...

Oh and i'm really sorry about the classes, don't beat yourself up for it and put the application in a save place, you might change your mind about it at some time.

aims said...

What you are going through is normal my friend. Remember - this is all withdrawals. Don't forget that.

Running the gamut of emotions is truly hard - but again - it's withdrawals.

And of course you are thinking you want him back because it was something you knew very well and you had blocked a lot of emotions out when you were together. This is something you consider a safety factor because he comes when you need him (but leaves as well). If you put in Ex Factor in your search of your blog you will be able to go back and read everything you have said about him. It's a lot different that what you are saying now - so be careful and go slowly at the moment.

Withdrawals are hard. Harder than anything else. I would say that going off psychiatric meds is a lot like going off of heroine.

You are strong. Remember that. You truly are - I KNOW you are. And don't lose touch with your SPN over anything. Talk to her about the program you missed. I agree that was really harsh but I guess they have rules. And as Twain12 says - put it away for another day. You might change your mind. You are NOT going to fail. You are NOT.

It's just withdrawals.

Debi said...

Lots of good advice and empathy here. I can't really add much to it. I just want to say, I'm listening and share some of what you are feeling.